# SDR R61A201710190823

- Difficulty date: October 19, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,532 hours, 21,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Dented
- Location: Frame 11
- Part time: 34,532 hours, 21,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DENTS ON EXISTING REPAIR DOUBLER FWD EDGE AND FUSELAGE SKIN FWD OF FRAME 11, STRINGERS 16L - 17L. MAINTENANCE REPAIRED THE DAMAGED AREA IAW ETD 2017-170-090443.
